# SDR HAEA200600195

- Difficulty date: September 28, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N148TW
- Make and model: Amd FALCON
- Aircraft serial: 148
- Aircraft time: 18,675 hours, 14,942 cycles
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: 2540MN
- Part serial: 3275
- Condition: Inoperative
- Location: Starter
- Part time: 2,866 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER NR 1 ENGINE FAILED TO START, CREW REPORTED ELECTRICAL ODOR IN THE REAR COMPARTMENT.  MAINTENANCE EN ROUTE.  MAINTENANCE FOUND THE START RELAY 6K1 BAD.  REPLACED 6K1 RELAY.  OPERATIONAL CHECK GOOD.
